# SDR A6WA200840070

- Difficulty date: January 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,016 hours, 18,671 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT FS 621.00 AT LINTEL FITTING AREA.  AFT PRESSURE BULKHEAD AT FS 621.00 AT LINTEL FITTING AREA REPAIRED IAW REO 601R-53-61-1230 REV D.  (K)
